# SDR CALA2024102400914

- Difficulty date: October 22, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 88,071 hours, 14,238 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 8TC34ABW1
- Part serial: DTN4850
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 42,890 hours, 5,901 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AT ABOUT 105KTS LEFT ENG EGT GAUGE COMPLETELY BLANKED OUT...RTO ENG NORMAL ON TAXI IN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN CONTACT TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CONTACT TOMC LOCAL MAIN REPORTED THAT #8 EGT PROBE (AT 7' 0 CLK) IS LOOSE HANGING, UNABLE TO SECURE, WILL NEED NEW PROBE. P/N 8TC34ABW1 (M&E 64-7721-9-0003) REF AMM 77-21-01 (401) FOR REPLACEMENT. WHQLM-EMC ARSHAD. 22OCT24. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN C UPDATED MAA CODE FIX USING VENDOR MAA SCREEN C UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. C UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. C MAC METER INITIATED FOR     WITH VENDOR ID V949212 MAC RELATED WORK ORDER 000000003120722 AND PRTR PANTOJA-PIEDRA, ISRAEL (V949212) LOCAL MAINT REPLACED ENG1 EGT PROBE AS PER AMM 77-21-01 (401). CREW ACCOMPLISHED AN IDLE RUN, EGT INDICATION IS NORMAL. WHQLM-EMC ARSHAD. 23OCT24. PANTOJA-PIEDRA, ISRAEL (V949212) LOCAL MAINT REPLACED ENG1 EGT PROBE AS PER AMM 77-21-01 (401). CREW ACCOMPLISHED AN IDLE RUN, EGT INDICATION IS NORMAL. WHQLM-EMC ARSHAD. 23OCT24. ADD EMP:V949212
